# SDR DALA2022070504658

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 88,330 hours, 40,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 PASS CREW DOOR 842 DAMPER DOES NOT PASS TEST. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-13-14. (2304635)
